# SDR ARWA20020916

- Difficulty date: September 30, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 73,985 hours, 26,535 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Compressor Brg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CLIMB FL 270 NR 2 ENGINE OIL PRESSURE FLUCTUATED BELOW 35 PSI, OIL PRESS LIGHT CAME ON, OIL TEMPERATURE WENT UP. FOLLOWED ENGINE SHUT DOWN PROCEDURES. 15 PSI OIL PRESS FOR 30 MINUTES. AIRCRAFT LANDED OVERWEIGHT WITHOUT INCIDENT. INSPECTED NR 2 ENGINE FOR EVIDENCE OF OIL LEAK, FOUND BOTH SEALS DAMAGED BETWEEN MAIN OIL FILTER TO COMPRESSOR INTERMEDIATE BEARING TUBE. REMOVED AND REPLACED TUBE ASSY AND SEALS AS REQUIRED IAW MM 79-20-6, OPS CK NORMAL IAW 71-00 NO LEAKS FOUND. ALSO INSPECTED MAIN OIL FILTER, NO METAL PARTICLES FOUND, REMOVED AND REPLACED MAIN OIL FILTER IAW DC8 MM 79-20-7, NO DEFECTS NOTED. SERVICE OIL TANK IAW DC8 MM 12-20-1. PERFORMED OVERWEIGHT LANDING INSPECTION IAW ARROW AIR DC8 MM VOL1 PAGES 5-
